# SDR HALA0600430

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,273 hours, 18,057 cycles
- System (JASC): 3140 · Central Computers
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - VIA FAULT.  PERFORMED VIA 1 & 2 RTS, BOTH SYSTEM PASSED.  A/C OK FOR SERVICE PER FIM 31-61-00-810-814.
